# SDR DL72S021344

- Difficulty date: November 19, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N8891Z
- Make and model: Boeing 727225A
- Aircraft serial: 21860
- Aircraft time: 54,192 hours, 35,537 cycles
- System (JASC): 5700 · Wing Structure
- Part: Stiffener
- Part number: 574203482
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NBR #3 SLATI/B ACT CASTING CRACKED AT FASTNER HOLE          REMOVE AND REPLACE STIFFENER
